UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Exponential Runge–Kutta Method for Two-Dimensional Nonlinear Fractional Complex Ginzburg–Landau Equations Journal article
Journal of Scientific Computing, 2020,Volume: 83,Issue: 3
Authors:  Zhang,Lu;  Zhang,Qifeng;  Sun,Hai Wei
Favorite |  | TC[WOS]:8 TC[Scopus]:10 | Submit date:2021/03/09
Exponential Runge–Kutta method  Matrix exponential  Shift-invert Lanczos method  Space fractional Ginzburg–Landau equation  Toeplitz structure